Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello, so I have been going through a really bad breakout for the past few months. I started taking keflex for a week due to a sinus infection and feel that it actually helped my skin a little bit. I am now on tretinoin cream and am scared of the horrid inital breakout so wanted to speak to my doc about staying on keflex for a few months. Does anyone know if this is a good idea? Do anitbiotics help with the inital breakouts? Any replies or help would be greatly appreciated

Share this post


Link to post
Share on other sites

My derm had actually prescribed me keflex for an infected cyst, and i loved it. It really cleared up my skin. When I had switched derms, my new derm wouldn't prescribe it to me. She said it was because keflex is prescribed to treat many conditions and that I really shouldn't build up a resistance to it. If your Dr. is willing to prescribe it I would do it. I have recently been prescribed a retinoid also and i am on minocycline to help with the initial break out. So I dont think its a bad idea, but would discuss it with your doctor. I loved keflex

Share this post


Link to post
Share on other sites

Yes I absolutely loved this antibiotic! I am not comfortable with taking other antibiotics such as minocycline becuase I know it has many adverse effects, but as for keflex it does not seem as strong as others. I will def speak with my doctor about it at my next appointment however. I am hoping it will give me better results during my time on tretinoin. Thanks for the reply glad to see someone else saw positive results from it too

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×